Smoothing 3-dimensional polyhedral spaces

Nina Lebedeva, Vladimir Matveev, Anton Petrunin, Vsevolod Shevchishin

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We show that 3-dimensional polyhedral manifolds with nonnegative curvature in the sense of Alexandrov can be approximated by nonnegatively curved 3-dimensional Riemannian manifolds.

Original languageEnglish (US)
Pages (from-to)12-19
Number of pages8
JournalElectronic Research Announcements in Mathematical Sciences
Volume22
DOIs
StatePublished - Jul 22 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Smoothing 3-dimensional polyhedral spaces'. Together they form a unique fingerprint.

  • Cite this